# SDR SWAA000468

- Difficulty date: March 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 22D22900
- Condition: Out Of Adj
- Location: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD SERVICE DOOR EVACUATION SLIDE GIRT ASSY OUT OF ADJUSTMENT.  REMOVED AND REPLACED SLIDE ASSY PER MM.
